# SDR AALA201801229001

- Difficulty date: January 18, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 15,015 hours, 5,739 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Condenser
- Part number: 756A000006
- Part serial: 84121051746
- Condition: Leaking
- Part time: 15,016 hours, 5,740 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED EYES BURNING, COUGHING, AND NAUSEA DUE TO CABIN ODOR.   AIRCRAFT WAS GROUNDED.  REPLACED CONDENSER 11M2 IAW AMM 21-52-32.
